# SDR SWAA2020061190153

- Difficulty date: June 7, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 53,383 hours, 31,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF AIRCRAFT INTERIOR/EXTERIOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED AFT GALLEY (SECTION) BOTH EMERGENCY LIGHTS BATTERY PACKS OPS CHECK GOOD REFERENCE AMM 33-51-06.
